Previous |  Up |  Next


[1] Barza S., Persson L. E., Soria J.: Sharp weighted multidimensional integral inequalities for monotone functions. Math. Nachr. To appear. MR 1738936 | Zbl 0944.26025
[2] Barza S., Persson L. E., Stepanov V. D.: On weighted multidimensional embeddings for monotone functions. Math. Scand. To appear. MR 1839578 | Zbl 1075.46507
[3] Carro M. J., Pick L., Soria, J, Stepanov V. D.: On embeddings between classical Lorentz spaces. Research Report, 1998, submitted.
[4] Drábek P., Heinig H. P., Kufner A.: Weighted modular inequalities for monotone functions. J. Inequal. Appl. 1 (1997), 183-197. MR 1731431 | Zbl 0946.26014
[5] Heinig H.P., Kufner A.: Hardy operators on monotone functions and sequences in Orlicz spaces. J. Lond. Math. Soc. 53 (2) (1996), 256-270. MR 1373059
[6] Heinig H., Lai Q.: Weighted modular inequalities for Hardy-type operators defined on monotone functions. Research Report, 1998, submitted.
[7] Krasnoseľski M. A., Ruticki, Ya.B.: Convex Functions and Orlìcz spaces. Noordhoff, Groningen, 1961. MR 0126722
[8] Stepanov V. D.: The weighted Hardy's inequality for nonincreasing functions. Trans. Amer. Math. Soc. 338 (1993), 173-186. MR 1097171 | Zbl 0786.26015
Partner of
EuDML logo